# SDR FDEA201605161596

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1802, X= 8.5, FOUND CORRODED SEAT TRACK.  REPAIRED BY SECTIONAL REPLACEMENT FROM STATION 1771 - 1831, X =8.5 IAW 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
